ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
MX-410410 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes. information contained in this report was previously submitted through 410psr on 22/jan/2018.A review of the device history record has been completed.No deviations or non-conformances noted.The events of "seroma and migration" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device migration and seroma-late.
Event or Problem Description
Healthcare professional reported a right side "prolapse." additionally, patient reported "very misshapen right breast" and "pocket of tissue or fluid under the right breast that looked unusual and very noticeable".Device remains implanted.